# SDR VTZA95072

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539019E
- Condition: Failure
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/CLE - FLT 6319 - DURING CLIMBOUT AT 0839 HRS ON 2-21-95, THE LEFT GENERATOR CAME OFF LINE AND WOULD NOT RESET.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE GCU.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
